Equivalence of almost periodic compactifications
Compositio Mathematica, Volume 22 (1970) no. 4, p. 453-456
@article{CM_1970__22_4_453_0,
     author = {de Vries, J.},
     title = {Equivalence of almost periodic compactifications},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {22},
     number = {4},
     year = {1970},
     pages = {453-456},
     zbl = {0205.42101},
     mrnumber = {276404},
     language = {en},
     url = {http://www.numdam.org/item/CM_1970__22_4_453_0}
}
de Vries, J. Equivalence of almost periodic compactifications. Compositio Mathematica, Volume 22 (1970) no. 4, pp. 453-456. http://www.numdam.org/item/CM_1970__22_4_453_0/

K. De Leeuw AND I. Glicksberg [1] Applications of almost periodic compactifications, Acta Math. 105 (1961), 63-97. | MR 131784 | Zbl 0104.05501

J.F. Berglund And K.H. Hofmann [2] Compact Semitopological Semigroups and Weakly Almost Periodic Functions, Lecture Notes in Mathematics 42, Springer, Berlin, 1967. | MR 223483 | Zbl 0155.18702

J.L. Kelley [3] General Topology, Van Nostrand, New York, 1955. | MR 70144 | Zbl 0066.16604